Valeurs propers des endomorphismes de Frobenius [d'après P. Deligne]

  • Jean-Pierre Serre
Conference paper

DOI: 10.1007/BFb0066371

Part of the Lecture Notes in Mathematics book series (LNM, volume 431)
Cite this paper as:
Serre JP. (1975) Valeurs propers des endomorphismes de Frobenius [d'après P. Deligne]. In: Séminaire Bourbaki vol. 1973/74 Exposés 436–452. Lecture Notes in Mathematics, vol 431. Springer, Berlin, Heidelberg

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© N. Bourbaki 1975

Authors and Affiliations

  • Jean-Pierre Serre

There are no affiliations available

Personalised recommendations